# SDR SWIA200718799

- Difficulty date: October 18, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 13,668 hours, 10,645 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 3938 - RETURNED TO FIELD FOR SMOKE IN THE CABIN AND A "SMOKE TOILET" MESSAGE.  OPERATED BOTH PACKS FOR 15 MINUTES AND CLEARED RESIDUAL SMOKE ODOR OUT OF PACK SYSTEMS.
